Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bleeding after intercourse, small amounts of blood, no itching or STD's. Causes?

I have no itching, burning or any STDs. I experienced some bleeding last week immediately after intercourse. I thought i might be starting my period, but i still have not. It was not a lot of blood but about a 1/2 dollar amount. Can you help lead me in the right direction on what to do? I have no health insurance so going to the doctor right now is not really a option.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Sometime minor bleeding may occur after sex due to abrasions,cut injury.
It usually occurs due to rough,forceful sex,dry effect inside under hormonal imbalance.
It will subside within 24 hrs.You have to take proper local care.
Avoid sex till get complete healing.
Get examined by your gynecologist if bleeding occurs every time after sex.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor